Advanced Search
Article Contents
Article Contents

Linear phase space deformations with angular momentum symmetry

  • * Corresponding author: Claudio Meneses

    * Corresponding author: Claudio Meneses

The author is supported by the DFG SPP 2026 priority programme "Geometry at infinity"

Abstract / Introduction Full Text(HTML) Related Papers Cited by
  • Motivated by the work of Leznov-Mostovoy [17], we classify the linear deformations of standard $ 2n $-dimensional phase space that preserve the obvious symplectic $ \mathfrak{o}(n) $-symmetry. As a consequence, we describe standard phase space, as well as $ T^{*}S^{n} $ and $ T^{*}\mathbb{H}^{n} $ with their standard symplectic forms, as degenerations of a 3-dimensional family of coadjoint orbits, which in a generic regime are identified with the Grassmannian of oriented 2-planes in $ {\mathbb{R}}^{n+2} $.

    Mathematics Subject Classification: Primary: 17B08, 17B56, 17B80; Secondary: 53D20, 14H70.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] A. Borel, Kählerian coset spaces of semisimple Lie groups, Proc. Nat. Acad. Sci. U. S. A., 40 (1954), 1147-1151.  doi: 10.1073/pnas.40.12.1147.
    [2] O. M. Boyarskyi and T. V. Skrypnik, Degenerate orbits of adjoint representation of orthogonal and unitary groups regarded as algebraic submanifolds, Ukrainian Math. J., 49 (1997), 1003-1015.  doi: 10.1007/BF02528745.
    [3] C. Chevalley and S. Eilenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc., 63 (1948), 85-124.  doi: 10.2307/1990637.
    [4] A. Fialowski, Deformations of Lie algebras, Mat. Sb. (N. S.), 127 (1985), 476-482.
    [5] D. M. Fradkin, Three-dimensional isotropic harmonic oscillator and $SU_3$, Am. J. Phys., 33 (1965), 207-211.  doi: 10.1119/1.1971373.
    [6] M. Gerstenhaber, On the deformation of rings and algebras, Ann. Math., 79 (1964), 59-103.  doi: 10.2307/1970484.
    [7] V. Guillemin and S. Sternberg, Symplectic Techniques in Physics, Cambridge University Press, 1984.
    [8] _____, Variations on a Theme by Kepler, Colloquium Publications, Vol. 42, American Mathematical Soc., 2006.
    [9] P. W. Higgs, Dynamical symmetries in a spherical geometry I, J. Phys. A, 12 (1979), 309-323. 
    [10] G. Hochschild and J.-P. Serre, Cohomology of Lie algebras, Ann. Math., 57 (1953), 591-603.  doi: 10.2307/1969740.
    [11] R. Howe, Remarks on classical invariant theory, Trans. Amer. Math. Soc., 313 (1989), 539-570.  doi: 10.2307/2001418.
    [12] E. Inonu and E. P. Wigner, On the contraction of groups and their representations, Proc. Nat. Acad. Sci. U. S. A., 39 (1953), 510-524.  doi: 10.1073/pnas.39.6.510.
    [13] D. KazhdanB. Kostant and S. Sternberg, Hamiltonian group actions and dynamical systems of Calogero type, Comm. Pure Appl. Math., 31 (1978), 481-507.  doi: 10.1002/cpa.3160310405.
    [14] A. A. Kirillov, Lectures on the Orbit Method, Graduate Studies in Mathematics, Vol. 64, American Mathematical Soc., 2004. doi: 10.1090/gsm/064.
    [15] W. Lenz, Über den Bewegungsverlauf und die Quantenzustände der gestörten Keplerbewegung, Z. Phys., 24 (1924), 197-207. 
    [16] M. Levy-Nahas, Deformation and contraction of Lie algebras, J. Math. Phys., 8 (1967), 1211-1222.  doi: 10.1063/1.1705338.
    [17] A. Leznov and J. Mostovoy, Classical dynamics in deformed spaces, J. Phys. A, 36 (2003), 1439-1449.  doi: 10.1088/0305-4470/36/5/317.
    [18] S. P. Novikov, The Hamiltonian formalism and a multivalued analogue of Morse theory, Uspekhi Mat. Nauk, 37 (1982), 3-49. 
    [19] A. Perelomov, Integrable Systems of Classical Mechanics and Lie Algebras, Birkhäuser, 1990. doi: 10.1007/978-3-0348-9257-5.
    [20] A. Reyman and M. A. Semenov-Tian-Shansky, Group-theoretical methods in the theory of finite-dimensional integrable systems, Dynamical Systems VII, Springer Berlin Heidelberg, 16 (1994), 116-225.  doi: 10.1007/978-3-662-06796-3_7.
    [21] C. A. Weibel, An Introduction to Homological Algebra, Studies in Advanced Mathematics, Vol. 38, Cambridge University Press, Cambridge, 1994. doi: 10.1017/CBO9781139644136.
    [22] J. Wolf, Representations associated to minimal co-adjoint orbits, Differential Geometrical Methods in Mathematical Physics II., Springer Berlin Heidelberg, (1978), 329-349.
  • 加载中

Article Metrics

HTML views(1564) PDF downloads(261) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint